# SDR DALA2025082506312

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATE HOLES (2 E/A) LOCATE ON CROSS BEAM FR67 BTW -Y920 TO -Y1495 IN AFT GALLEY AREA.   REPLACED CROSS BEAM RH SECTION LOCATE ON FR67 BTW -Y920 TO - Y1495 IN AFT GALLEY AREA RH, AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1156539).
